# SDR MWEA99540

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 59369933
- Condition: Damaged
- Location: Bs 786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATED AND INSTALLED DOUBLERS PER SRO 5936993 DRAWING FOR STATION 786 LEFT AND RIGHT PYLON BULKHEAD.
